MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN NDLE BLUNT MOD 2.75IN; E-Z CLEAN NEEDLE BLUNT MOD 2.75 INCH

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN NDLE BLUNT MOD 2.75IN; E-Z CLEAN NEEDLE BLUNT MOD 2.75 INCH
Model Number 0113M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 9/29/2022.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the 0113m device was received with damage at the tip of the electrode as well as damage to black insulation.The electrode has excessive charred eschar and is melted on the distal tip of the device, and black insulation is slightly melted at the distal end.The likely cause of the damage to the 0113m electrode is contact with other instruments and likely was grasped with another instrument (i.E.Hemostats).The evidence suggests that the current strayed from the larger damaged area on the electrode, evident by the characteristics of being blackened and melted, which resulted in the reported flame.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.

Brand Name
E-Z CLEAN NDLE BLUNT MOD 2.75IN
Common Device Name
E-Z CLEAN NEEDLE BLUNT MOD 2.75 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH
MDR Report Key15427657
Report Number1721194-2022-00082
Device Sequence Number7083678
Product Code GEI
UDI-Device Identifier10614559101131
UDI-Public10614559101131
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0113M
Device Catalogue Number0113M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown